MathSciNet Relay Station
MathSciNet bibliographic data
MR1800130 (2001m:37167) 37L10 (34C30 34C37 35B32 35K55 37G25)
Sandstede, Björn Center manifolds for homoclinic solutions. J. Dynam. Differential Equations 12 (2000), no. 3, 449–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement